# SDR CALA2017051201345

- Difficulty date: May 10, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 76,131 hours, 28,574 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042021000
- Condition: Corroded
- Location: Frames 53-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER 42L CORRODED BETWEEN FRAMES 53 - 60. REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-11, P.2, REV 118.
